# SDR AWXA960628

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C2084438
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AROUND FASTENER HOLES INTERCOSTAL STATION 947-967, RBL 18, WL 208.  REMOVED CORRODED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW SRM 51-10-1, 51-30-2 AND SRM 53-10-1.  (M)
